# SDR AALA20070521

- Difficulty date: March 21, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Engine: Rroyce RB211535E4
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 430101
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INDICATION SHOWED OIL PRESSURE FOR NUMBER ONE ENGINE DROPPING.  CREW SHUT LEFT ENGINE DOWN AT ABOUT 16 POUNDS PER SQUARE INCH.  LANDED TUL WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY THREE MINUTES.  REPLACED BLEED VALVE CONTROL UNIT AND BOTH DEDICATED GENERATOR CONTROL UNITS FOR LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
